# SDR 05FDEA02125

- Difficulty date: July 28, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 740, LBL 8, WL 148, UNDER ACCESS PANEL 3348L.  SKIN SUPPORT WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SKIN SUPPORT   BS 740, LBL 8, WL 148 PER SRM 51-30-2 AND SRM 53-10-1
